# SDR 07FDEA04586

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66118096
- Condition: Cracked
- Location: Bs 1070 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED ON STR 28L, FS 1070.  REMOVED STRINGER CLIP REF SRM 51-30-2.  FABRICATE NEW STRINGER CLIP 7075-T6 .040 REF BOEING DRW 66-11809-6 PG 1/2.  TREATED STRINGER CLIP REF SRM 51-10-2.  PRIMED STRINGER CLIP REF SRM 51-10-2.  INSTALLED STRINGER CLIP REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
